MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-40
Medical Device Problem Codes Break (1069); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, a conclusive cause for the reported difficulties could not be determined.It may be possible that the absolute pro stent was narrowed in the mid area or the armada 35 balloon was inflated to a diameter larger than that the absolute pro stent diameter resulting in the stent fracture; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The armada balloon dilatation catheter referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported the procedure was to treat an arteriovenous (av) fistula.The absolute pro was implanted in the fistula, without issue, and post dilated with an 8x40mm armada 35 balloon dilatation catheter (bdc).After post dilatation, the stent was noted to be fractured in the mid area.The vessel was opened up after post dilatation with the balloon; therefore, no additional treatment was needed and the fractured stent was left as is.The procedure was complete at this time.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11606028
Report Number2024168-2021-02653
Device Sequence Number16933951
Product Code NIP
UDI-Device Identifier08717648176142
UDI-Public08717648176142
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number1012536-40
Device Catalogue Number1012536-40
Device Lot Number9060661
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1